MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED 3.5 SCREWDRIVER HEXAGONAL TIP AO TYPE

TORNIER S.A.S. AEQUALIS REVERSED 3.5 SCREWDRIVER HEXAGONAL TIP AO TYPE
Catalog Number MWB991
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
After applying the glenosphere to the metaglene plate, a part broke off after one turn of the screwdriver.The part in question is stuck in the screw hole below the level of the glenosphere.All attempts to remove both the broken part and the entire glenosphere failed.The glenosphere was solidly welded.There was a delay in surgery.
 
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.

Brand Name
AEQUALIS REVERSED 3.5 SCREWDRIVER HEXAGONAL TIP AO TYPE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13776713
Report Number3000931034-2022-00148
Device Sequence Number1661248
Product Code HXX
UDI-Device Identifier03700386971006
UDI-Public03700386971006
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMWB991
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown